# SDR IPXA2020111062234

- Difficulty date: October 26, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: AEA75687
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C MAIN CABIN LONGERON 15L T-FITTING CRACKED AT STA 1339.  REPLACED CRACKED T-FITTING ON LONGERON 15L BETWEEN STA 1320-1340, IAW DWG 7568 AND SRM 51-33-01.  (MINOR)
